# SDR DALA2019061103511

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 1,316 hours, 673 cycles
- System (JASC): 3251 · Steering Unit
- Part: Tiller
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE STEER FAIL INFLT. R/R TILLER PER TASK BD500-A-J32-51-01-01AAA-720A-A. OPS CKS OK. AS PRECAUTION R/R LGSCU1 PER TASK BD500-A-J32-01-01-01AAA-551A-A. OPS CKS OK . NO DISCREPANCIES NOTED AT THIS TIME. A/C OK FOR SERVICE. (LP# 6292252)
